# SDR DL757960860

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 2r Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LIGHT INOP.  REPLACED S10220 AND S10221 DOOR 2R SLIDE LIGHT, CHECKS NORMAL.
